# SDR AALA961060

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND GOUGE IN LOWER AFT SPAR WEB.  REPAIRED PER ESO 7349 DATED 7-11-96.  (M)
